# SDR DXTA2014051405771

- Difficulty date: May 7, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N919QS
- Make and model: Cessna 750
- Aircraft serial: 7500224
- Aircraft time: 9,356 hours, 5,698 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF LOWER WING SKIN CORROSION.  REPAIRED IAW CESSNA S750-0224 11RD.
